MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MAVERIC MEDICAL LLC; SAFETY BLOOD COLLECTION SET

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MAVERIC MEDICAL LLC; SAFETY BLOOD COLLECTION SET
Model Number 23G*3/4" 12'' TUBING
Medical Device Problem Codes Fail-Safe Did Not Operate (4046); Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complaint 1: phlebotomist experienced issue this morning when using the hospital's new maveric butterfly.The tubing protruded from the side of the safety sleeve and prevented proper activation of the safety device.The phlebotomist states this is the second time this has happened.See sample photo below of reported issue: complaint 2: the associates including our lead phlebotomist shared that the new butterfly devices are difficult to use.They are hard to maneuver.They don't see the flash.Even though you're in the vein, the blood flow is sluggish.As stated, engaging the safety is difficult.They have concerns that a potential sharps injury will likely occur.
 
Additional Manufacturer Narrative
1.Review of production process the batch records related to the production process and finished product release inspection records of this batch were traced.No abnormalities were found during the production process and finished product inspection process.The finished product passed all tests, and neither the production process nor raw materials had been changed.2.Retained sample testing: five retained samples of the safety blood collection set with batch no.: 250920 and specification: 23g 3/4" | 1/2" were selected for testing: visual inspection: the needle tip was sharp, straight and free of bending; all components were intact without damage.Flow testing was performed on 2 samples, and all results met the finished product requirements.Puncture tests simulating clinical use were performed on 3 samples.All punctured normally, with no protrusion of the tubing from the side of the needle tip shielding protective sheath.3.Root cause analysis 1) based on the above investigation, the analysis is as follows: according to the customer feedback that "during blood collection, the tubing protruded from the side of the needle tip shielding protective sheath, causing the safety device to fail to activate normally", our preliminary analysis indicates that this may be caused by improper clinical handling (e.G., single-sided gripping), leading to the tubing slipping out from the side of the sheath and preventing the safety device from shielding properly.This safety blood collection set is equipped with a double-wing needle handle, which requires both wings to be held simultaneously during puncture.It is recommended that users strictly operate in accordance with the instructions for use.2) a.Regarding the difficulty in using the safety blood collection set: it is recommended that the customer follow the instructions for use and properly activate the safety device.B.Regarding poor blood flashback and slow blood flow: based on the customer's description, slow blood flow indicates that the safety blood collection set is unobstructed and not blocked.The blood collection principle relies on the vacuum negative pressure of the blood collection tube and human blood pressure to draw blood into the tube.Therefore, the issue may be related to factors such as the needle tip adhering to the blood vessel wall or penetrating through the vessel, insufficient or no vacuum in the collection tube, or high blood viscosity.C.Regarding difficulty in activating the safety device: the safety shield of this product is of mechanical structure.During operation, the user should pinch the left and right sides of the safety device housing and pull the tubing to retract the needle into the safety shield.The issue may have occurred because the operator pinched the top and bottom surfaces of the safety shield housing during clinical operation, causing the housing to press against the hub wings and preventing smooth retraction of the needle.

Brand Name
MAVERIC MEDICAL LLC
Common Device Name
SAFETY BLOOD COLLECTION SET
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key24870249
Report Number3003560965-2026-00010
Device Sequence Number13231068
Product Code JKA
UDI-Device Identifier00850028131046
UDI-Public00850028131046
Combination Product (Y/N)N
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23G*3/4" 12'' TUBING
Device Lot Number250920
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown